Select language: En
0
2013
Impact Factor

    To a question on classification of diffeomorphisms of surfaces with a finite number of moduli of topological conjugacy

    2010, Vol. 6, No. 1, pp.  91-105

    Author(s): Mitryakova T. M., Pochinka O. V.

    In this paper diffeomorphisms on orientable surfaces are considered, whose non-wandering set consists of a finite number of hyperbolic fixed points and the wandering set contains a finite number of heteroclinic orbits of transversal and non-transversal intersections. We investigate substantial class of diffeomorphisms for which it is found complete topological invariant — a scheme consisting of a set of geometrical objects equipped by numerical parametres (moduli of topological conjugacy).



    Keywords: orbits of heteroclinic tangency, one-sided tangency, topological conjugacy, moduli of topological conjugacy
    Citation: Mitryakova T. M., Pochinka O. V., To a question on classification of diffeomorphisms of surfaces with a finite number of moduli of topological conjugacy, Rus. J. Nonlin. Dyn., 2010, Vol. 6, No. 1, pp.  91-105
    DOI:10.20537/nd1001007


    Download To a question on classification of diffeomorphisms of surfaces with a finite number of moduli of topological conjugacy
    PDF, 736.24 Kb